• 当前位置: 首页 >> 科学研究 >> 正文




    科学研究
    我院陈志福博士获广西自然科学基金杰出青年项目立项资助
    我院刘恒教授在《IEEE Transactions on Fuzzy Systems》上发表学术论文
    我院刘恒教授在《IEEE Transactions on Neural Networks and Learning Systems》上发表学术论文
    我院周萍教授在《中国科学》发表学术论文
    我院王东明教授和杨静博士在《中国科学·数学(英文版)》发表学术论文
    喜报!我院6个项目获2020年度国家自然科学基金资助立项。
    喜报!我院4个项目获2019年度国家自然科学基金资助立项
    我院唐国吉教授获2019年度广西自然科学奖三等奖
    我院彭自嘉教授在《SIAM Journal on Control and Optimization》上发表学术论文
    我院蓝师义教授在《中国科学:数学》上发表论文

    我院刘恒教授在《IEEE Transactions on Fuzzy Systems》上发表学术论文

    2021年05月13日 08:57  点击:[]

    近日,我院刘恒教授以第一作者在控制与优化理论领域国际顶级期刊《IEEE Transactions on Fuzzy Systems》上发表学术论文:Positivity and Stability Analysis for Fractional-Order Delayed Systems: A T-S Fuzzy Model Approach, 29(4): 929-939, 2021. 该期刊为中科院一区TOP期刊,2020年影响因子为9.517。

    本文主要研究了分数阶时滞模糊系统的正性以及分数阶模糊正系统的稳定性。论文深刻刻画了分数阶系统的正性与系统时滞的大小及系统矩阵的关系。

    论文摘要:

    This paper investigates positivity, external positivity and asymptotic stability for a large class of incommensurate fractional-order nonlinear systems (FONSs) with bounded multiple time-varying delays by virtue of the T-S fuzzy method. The Laplace transformation technique is used to obtain the solutions of T-S fuzzy FONSs. A sufficient and necessary condition is derived for characterizing (internal) positivity and certain criteria are also provided to guarantee external positivity of FONSs with or without time-varying delays. It is indicated that the positivity of the considered systems is determined purely by system matrices rather than the magnitudes of time-varying delays. Moreover, a sufficient and necessary condition for asymptotic stability of positive FONSs is obtained, and a state-feedback controller is also designed to guarantee that state variables not only converge to the origin asymptotically but also remain non-negative, where the control gain matrix is obtained by solving a LP problem. Three numerical simulation examples are given to expound validity and feasibility of the theoretical results.

    论文链接:https://ieeexplore.ieee.org/document/8957451

     

    上一条:我院陈志福博士获广西自然科学基金杰出青年项目立项资助 下一条:我院刘恒教授在《IEEE Transactions on Neural Networks and Learning Systems》上发表学术论文

    关闭



       广西民族大学数学与物理学院  地址:广西南宁市大学东路188号
    电话:3260133  邮编:530006


    永久免费的AV在线电影网无码,永久天堂网av手机版,韩国av片永久免费